MAUDE Adverse Event Report: AGILITI HEALTH - ELLIS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 120V PLATINUM 6000

AGILITI HEALTH - ELLIS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 120V PLATINUM 6000
Model Number 61600050
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause analysis is currently underway via (b)(4).
 
Event or Problem Description
The pump was sent to agiliti for repair with the reported issue that the unit had no power when plugged in and would not turn on.Upon opening the device, an agiliti technician discovered internal burn damage that caused the power failure.The burn mark was located on the power board and measured approximately 5 mm in diameter.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
120V PLATINUM 6000
Manufacturer (Section D)
AGILITI HEALTH - ELLIS
204 w 2nd st
ellis KS 67637
Manufacturer (Section G)
AGILITI HEALTH - ELLIS
204 w 2nd st
ellis KS 67637
Manufacturer Contact
bethany schultz
204 w 2nd st
ellis, KS 67637
MDR Report Key24146428
Report Number1954156-2026-00001
Device Sequence Number9210423
Product Code FMR
UDI-Device Identifier00845699003624
UDI-Public00845699003624
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number61600050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown